MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC 32 / C; CEMENTLESS LINER PE HC

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC 32 / C; CEMENTLESS LINER PE HC
Model Number 01.26.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery planned for hip infection.No further information is available at 14 april 2021.A liner and head substitution have been requested by the hospital for this revision.It is unknown if the head to be revised is medacta product or not.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC 32 / C
Common Device Name
CEMENTLESS LINER PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11664354
Report Number3005180920-2021-00286
Device Sequence Number11508279
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.3239HCT
Device Catalogue Number01.26.3239HCT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;